Beloc Osteoarthritis Side Effect Reports
The following Beloc Osteoarthritis side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Osteoarthritis, can occur, and what you can do about them.
A side effect could appear soon after you start Beloc or it might take time to develop.
This Osteoarthritis side effect was reported by a consumer or non-health professional from GERMANY. A 56-year-old female patient (weight:NA) experienced the following symptoms/conditions: hypertension,relapsing-remitting multiple sclerosis. The patient was prescribed Beloc Zok (dosage: NA), which was started on Nov 12, 2009. Concurrently used drugs:
|Osteoarthritis, Coronary Artery Disease|
This Osteoarthritis Beloc Zok side effect was reported by a physician from GERMANY on Jan 20, 2011. A Female , 56 years of age, weighting 165.3 lb, was diagnosed with
Beloc Osteoarthritis Causes and Reviews
Osteoarthritis is the most common form of arthritis. It causes pain, swelling, and reduced motion in your joints. It can occur in any joint, but usually it affects your hands, knees, hips or spine.
Osteoarthritis breaks down the cartilage in your joints. Cartilage is the slippery tissue that covers the ends of bones in a joint. Healthy cartilage absorbs the shock of movement. When you lose cartilage, your bones rub together. Over time, this rubbing can permanently damage the joint.
Risk factors for Osteoarthritis include
- Being overweight
- Getting older
- Injuring a joint
No single test can diagnose Osteoarthritis. Most doctors use several methods, including medical history, a physical exam, x-rays, or lab tests.
Treatments include exercise, medicines, and sometimes surgery.
NIH: National Institute of Arthritis and Musculoskeletal and Skin Diseases
Beloc Osteoarthritis Reviews
|Mon, 26 Mar 2012|
I have been taking 25 mg of Beloc daily for the past 6 months, after being diagnosed with stress cardiomyopathy or a thrombosis (doctors still aren't sure which) a few days after having a C-section. I was also put on 10 mg of Zestil per day. Soon after beginning these medications, I developed an arrhythmia, which went away after a few months. I also sometimes experienced dizziness due to what I believe was very low blood pressure. I also noticed that, since beginning these medications, I often wake up too early and then have trouble falling back asleep. I just learned that beta-blockers deplete melatonin secretion, and so this may be the cause of my sleep problems. Hence, I am now going to start taking melatonin supplements at night to see if that helps.